# SDR YENA20140209020

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 20,305 hours, 12,215 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 06066794
- Condition: Failed
- Part time: 20,322 hours, 12,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED,  AVNX MAU 3 FAIL, YD OFF.  APPLIED T/S PROCEDURES, FOUND NIC PROC 6 FAILED.  R & R NIC PROC 6 IAW AMM 31-41-04. NO FAULTS, OP'S CHECK OK.
